# SDR V0XD20160417065

- Difficulty date: April 6, 2016
- Submitted: April 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,206 hours, 23,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST CABLE BRACKET FASTENERS PULLED THROUGH.  REMOVED DAMAGED AREA.  FABRICATED & INSTALLED REPAIRED PARTS IAW REO 670-52-11-876 DATED 2016 04 05 REV A IAW SRM 51-04-06 & 51-42-13.
